Alert archive / Arizona / Flash Flood Warnings in 2007

Flash Flood Warning 32, NWS Phoenix, AZ

July 31, 2007Maricopa County, Arizona

NWS Phoenix, AZ issued this flash flood warning at Jul 31, 2007, 6:27 PM MST for Maricopa County, Arizona. It took effect at Jul 31, 2007, 6:34 PM MST. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jul 31, 2007, 6:27 PM MST (01:27 UTC)
In effect from
Jul 31, 2007, 6:34 PM MST
Expired
Jul 31, 2007, 9:30 PM MST
In force
3 hr
Issued by
NWS Phoenix, AZ
Area
Whole counties

County Maricopa County, AZ

The radar

The Phoenix radar (KIWA), 77 km from the middle of the area, began a volume at 01:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 31, 7:30 PM MSTFLASH FLOODScottsdale, AZROADS CLOSED IN NORTH SCOTTSDALE. AT LEAST 6 WATER RESCUES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 00:00Z, 1.5 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 00:00Z on 2007-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 85 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 00:00Z on 2007-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
85 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
1983 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS55 KPSR 010134
FFWPSR
AZC013-010430-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
627 PM MST TUE JUL 31 2007

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA...
  THIS INCLUDES THE CITIES OF...SCOTTSDALE...FOUNTAIN HILLS...

* UNTIL 930 PM MST

* AT 621 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  THUNDERSTORMS WITH VERY HEAVY RAINFALL OVER MUCH OF FAR NORTHEAST
  MARICOPA COUNTY. SOME OF THE HEAVIEST RAINFALL WAS LOCATED OVER RIO
  VERDE EAST TO HIGHWAY 87. RAINFALL RATES WITH THE MOST INTENSE 
  STORMS WERE BETWEEN ONE AND TWO INCHES PER HOUR...AND A RAIN GAGE
  NEAR RIO VERDE REPORTED 1.02 INCHES OF RAIN IN 30 MINUTES.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RIO        
  VERDE...CAVE CREEK AND CAREFREE. HEAVY RAIN WILL BE MOVING INTO
  NORTH SCOTTSDALE...AND THERE WILL LIKELY BE FLOW DOWN THE INDIAN
  BEND WASH BY AROUND 730 PM THIS EVENING.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 3364 11202 3355 11172 3360 11144 3369 11134
      3378 11142 3393 11200

$$

CJB
2 follow-up statements
000 
WGUS75 KPSR 010238
FFSPSR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
732 PM MST TUE JUL 31 2007

AZC013-010430-
MARICOPA AZ-
732 PM MST TUE JUL 31 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM MST FOR
NORTHEASTERN MARICOPA COUNTY...

AT 729 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE THUNDERSTORMS WITH VERY HEAVY RAINFALL OVER PORTIONS OF 
NORTHEAST MARICOPA COUNTY...INCLUDING NORTH SCOTTSDALE. SEVERAL RAIN 
GAGES IN NORTH SCOTTSDALE AND THE RIO VERDE AREA REPORTED BETWEEN 
ONE AND ONE HALF...AND TWO AND ONE HALF INCHES...SINCE 530 PM. RADAR 
INDICATED THAT FROM TWO TO THREE INCHES OF RAIN FELL OVER MUCH OF 
NORTH SCOTTSDALE AND FAR NORTHEAST PHOENIX...SINCE 630 PM.

AT 730 PM...SIGNIFICANT FLOW WAS REPORTED BY A STREAM GAGE IN THE 
NORTHERN PORTION OF THE INDIAN BEND WASH...AT SHEA BOULEVARD.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RIO VERDE...
CAVE CREEK AND CAREFREE

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 3364 11202 3355 11172 3360 11144 3369 11134
      3378 11142 3393 11200

$$

CJB
000 
WGUS75 KPSR 010353
FFSPSR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
848 PM MST TUE JUL 31 2007

AZC013-010430-
MARICOPA AZ-
848 PM MST TUE JUL 31 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM MST FOR
NORTHEASTERN MARICOPA COUNTY...

AT 846 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT THUNDERSTORMS HAD DECREASED SUBSTANTIALLY OVER THE WARNED AREA 
SINCE 830 PM...AND RAINFALL IN MOST LOCATION WAS LESS THAN ONE 
QUARTER INCH SINCE 8 PM. HOWEVER...MANY WASHES ACROSS NORTHEASTERN 
MARICOPA COUNTY...INCLUDING NORTH SCOTTSDALE...ARE LIKELY TO BE 
STILL FLOWING. ALSO...THE STREAM GAGE AT INDIAN BEND WASH AND SHEA 
BOULEVARD HAD SIGNIFICANT FLOW IN IT AT 845 PM. THUS THE FLASH FLOOD 
WARNING WILL CONTINUE UNTIL 930 PM.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RIO VERDE...
SCOTTSDALE...FOUNTAIN HILLS...CAVE CREEK AND CAREFREE

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 3364 11202 3355 11172 3360 11144 3369 11134
      3378 11142 3393 11200

$$

CJB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Jul 31, 2:50 PM MST, 3 hours 37 minutes earlier.

Area forecast discussion, Jul 31, 2:50 PM MST, 3 hours 37 minutes before
AZZ020>028-CAZ030>033-010600-

AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
250 PM MST TUE JUL 31 2007

SOUTH-CENTRAL AND SOUTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA
FORECAST DISCUSSION

.SYNOPSIS...
A VERY MOIST AND UNSTABLE ATMOSPHERE WILL REMAIN ENTRENCHED OVER THE
DESERT SOUTHWEST INTO THE UPCOMING WEEKEND. AT THE SAME TIME...WEAK
UPPER LEVEL DISTURBANCES WILL ROTATE INTO THE REGION...PROVIDING FOR
A CHANCE OF SHOWERS AND THUNDERSTORMS...MOSTLY DURING THE AFTERNOON
AND EVENING HOURS. SINCE THE STORMS WILL BE SLOW-MOVING...HEAVY RAIN
WILL BE THE MAIN THREAT. TEMPERATURES DURING THE AFTERNOONS WILL
SHOW A LITTLE BIT OF WARMING BY THE WEEKEND.

&&

.SHORT TERM...
TONIGHT THROUGH FRIDAY...
AFTERNOON IS CERTAINLY SHAPING UP DIFFERENTLY THAN YESTERDAY. MUCH
LESS CONVECTION OVER YAVAPAI COUNTY BUT QUITE A BIT MORE OVER PIMA/
SE PINAL COUNTIES TO OUR S. AMS IN BETWEEN IS STILL VERY PRIMED...
PER 20Z SPECIAL KPSR SOUNDING...WITH A LI OF -3.5 AND 1.81 INCHES OF
PWATER. SOME CIN WILL NEED TO BE OVERCOME...BUT ANY COLLIDING
BOUNDARIES FROM AFOREMENTIONED CONVECTION COULD EASILY DO THIS...
ALONG WITH CONTINUED AFTERNOON HEATING. HAVE ALREADY REACHED
CONVECTIVE TEMP OF 99F...SO WE SHOULD SEE TSTMS BECOMING MORE
NUMEROUS AND CLOSER TO OUR SCNTRL ZONES NEXT FEW HOURS. AS HAS BEEN
THE CASE PAST SEVERAL DAYS...EXTREMELY HEAVY RAINFALL WILL BE THE
MAIN THREAT FROM ANY STORMS...AND PERHAPS A HARD-TO-LOCATE SEVERE
WET MICROBURST OR TWO. WILL HAVE SLIGHTLY LOWER POPS OUT IN WRN
ZONES DUE TO PRESENCE OF DEBRIS CLOUDS THAT WERE JUST NOW BURNING
OFF.

AFTER TONIGHT...GFS AND NAM SHOW LITTLE IN THE WAY OF SIGNIFICANT
TRENDS...EITHER THERMODYNAMICALLY OR DYNAMICALLY. UPPER HIGH WILL
CONTINUE OFF TO OUR NE...WITH HARD-TO-TIME-AND-DETECT VORT MAXIMA
EXPECTED TO ROTATE INTO THE REGION FROM THE E THRU FRIDAY. WITH AMS
EXPECTED TO REMAIN VERY WET...WILL LEAVE A PERSISTENCE TYPE FORECAST
GOING IN THE SHORT TERM. HEAVY RAIN WILL CONTINUE TO BE THE MAIN
THREAT AS STEERING FLOWS REMAIN WEAK. WILL WARM TEMPS UP BY FRIDAY
PER MOS TRENDS.

&&

.LONG TERM...
FRIDAY NIGHT THROUGH TUESDAY...
WEEKEND WILL START OUT ABOUT THE SAME AS THE SHORT TERM WITH MEDIUM
GRADE MONSOON EXPECTED TO CONTINUE. AFTER THIS...MEDIUM RANGE MODELS
DROP A SIGNIFICANT UPPER TROUGH SWD INTO NRN CA. OPERATIONAL GFS IS
ATTEMPTING TO DROP THIS FEATURE SWWD AS A CLOSED LOW OFF THE NRN CA
COAST...WHICH WOULD KEEP A MOIST...SELY FLOW IN PLACE...WHILE THE
ECMWF OPEN TROUGH UP AND PUSH IT THRU THE NRN/CNTRL RCKYS. THIS
WOULD LIKELY PROVIDE SOME DRYING AS WINDS TURN TO THE SW. FOR NOW...
WILL LEAVE EXISTING EXTENDED FORECAST IN PLACE...WHICH TRANSITIONS
TO MORE OF STANDARD TO LOW GRADE MONSOON EARLY NEXT WEEK. WE SHALL
SEE.

&&

.AVIATION...
JULY 31 2145 UTC (JULY 31 1445 MST)

AT 2130 UTC (1430 MST)...THE MOST IMPRESSIVE CONVECTIVE COMPLEXES
WERE TO THE SOUTH AND EAST OF KPHX/KIWA...NEAR AND WEST OF TUCSON.
SCATTERED SHOWERS AND THUNDERSTORMS ALONG THE MOGOLLON RIM WERE ALSO
OBSERVED...YET AERIAL COVERAGES WERE LESS THAN THIS TIME
YESTERDAY...ESPECIALLY ACROSS YAVAPAI COUNTY. OVERALL...STORMS ARE
MOVING VERY LITTLE. CURRENT TEMPERATURE AT SKY HARBOR IS NEAR
CONVECTIVE TEMPERATURE FOR THE DAY...SO A LITTLE MORE HEATING SHOULD
HELP STORMS DEVELOP AROUND THE VALLEY. INTERACTIONS WITH OUTFLOWS
FROM SURROUNDING CONVECTION SHOULD ALSO HELP...BUT THE EXACT TIMING
AND LOCATION OF INDIVIDUAL STORMS IS STILL TOO DIFFICULT TO
PINPOINT. THUS...CURRENT KPHX/KIWA TAFS LOOK GOOD. STAY TUNED FOR
AMENDMENTS IF NEED BE...

LOW CONFIDENCE AT THIS TIME THAT CONVECTION WILL REACH KYUM/KBLH. NO
STORMS FOR KIPL.

SEE TAFS PHXTAFPHX...PHXTAFIWA...PHXTAFYUM...LAXTAFBLH AND LAXTAFIPL
FOR MORE DETAILED INFORMATION.

AVIATION DISCUSSION IS NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
JULY 31 2145 UTC (JULY 31 1445 MST)

CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH AT LEAST
FRIDAY...MAINLY EAST OF THE LOWER COLORADO RIVER VALLEY. DRYING
TREND LOOKS LIKELY BEGINNING EARLY NEXT WEEK...WHICH WILL RESULT IN A
DECREASE IN THUNDERSTORM POTENTIAL AND A DOWNWARD TREND IN RH
VALUES. UNTIL THEN...RH VALUES WILL DIP INTO THE MID-TWENTIES TO
MID-THIRTIES ACROSS THE DESERT FLOOR WITH GOOD OVERNIGHT RECOVERY.
TEMPERATURES WILL SHOW LITTLE CHANGE THROUGH THE PERIOD...REMAINING
SLIGHTLY BELOW SEASONAL NORMALS.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...NONE.

CA...NONE.

&&

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

SHORT TERM...ESTLE
LONG TERM...ESTLE
AVIATION...ROGERS
FIRE WX...ROGERS/INIGUEZ
Hazardous weather outlook, Jul 31, 6:20 AM MST, 12 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
620 AM MST TUE JUL 31 2007

AZZ024-011330-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
620 AM MST TUE JUL 31 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

THE CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS CONTINUES TODAY AND
TONIGHT. THE PRIMARY CONCERN WITH THESE STORMS WILL BE THE POTENTIAL
FOR LOCALLY HEAVY RAINFALL AND ASSOCIATED FLOODING. LOCALIZED DAMAGING
WINDS ARE ALSO A POSSIBILITY WITH THE STRONGEST STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE CHANCE OF THUNDERSTORMS WILL CONTINUE THROUGH SUNDAY ALONG WITH
THE POTENTIAL FOR LOCALIZED FLOODING AND DAMAGING WINDS. THERE WILL
BE DAY TO FLUCTUATION OF STORM POSSIBILITIES BUT IT IS TOO DIFFICULT
TO PINPOINT WHICH DAY WILL BE MOST LIKELY TO EXPERIENCE PROBLEMS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ020>023-026>028-CAZ031-011330-
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-SOUTHWEST DESERTS-
SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
LOWER COLORADO RIVER VALLEY CA-
620 AM MST TUE JUL 31 2007 /620 AM PDT TUE JUL 31 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME WEST-
CENTRAL ARIZONA...SOUTH-CENTRAL ARIZONA...SOUTHWEST ARIZONA...
WEST-CENTRAL ARIZONA AND EXTREME SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS THROUGH THE DAY WITH A
SOMEWHAT BETTER CHANCE IN THE LATE AFTERNOON AND EVENING. THOUGH
STORM ACTIVITY IS NOT ANTICIPATED TO BE AS WIDESPREAD AS ON
MONDAY...THERE IS STILL POTENTIAL FOR LOCALLY HEAVY RAIN AND
ASSOCIATED FLOODING...ALONG WITH LOCALIZED DAMAGING WINDS IF A
PARTICULARY STRONG STORM DEVELOPS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

AT LEAST A SLIGHT CHANCE OF STORMS WILL CONTINUE THROUGH MONDAY ALONG
WITH THE POTENTIAL FOR LOCALIZED FLOODING AND DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ025-CAZ030-032-033-011330-
YUMA/MARTINEZ LAKE AND VICINITY-JOSHUA TREE NATIONAL PARK-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
620 AM MST TUE JUL 31 2007 /620 AM PDT TUE JUL 31 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHWEST ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THROUGH TODAY AND TONIGHT.
ANY STORMS THAT MANAGE TO DEVELOP WILL HAVE THE POTENTIAL TO PRODUCE
LOCALLY HEAVY RAINFALL AND ASSOCIATED FLOODING ALONG WITH LOCALIZED
DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A SLIGHT CHANCE OF THUNDERSTORMS WILL CONTINUE THROUGH FRIDAY WITH
THE POTENTIAL FOR LOCALIZED FLOODING AND DAMAGING WINDS BEFORE
DECREASING OVER THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AJ

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 6:17 PM MSTSevere Thunderstorm WarningPSRMaricopa43 min
Jul 31, 6:48 PM MSTSevere Thunderstorm WarningPSRLa Paz57 min
Aug 1, 4:06 PM MSTFlash Flood WarningPSRMaricopa3 hr

Nearby

Flash Flood Warnings in Arizona, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.